# SDR T17A2012020800001

- Difficulty date: February 8, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N435CT
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK531
- Aircraft time: 2,822 hours, 2,166 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, LOST ALL AIRCRAFT "NORMAL" ELECTRICAL POWER.  ALL AVIONICS SCREENS, FMS, AND ANNUNCIATOR DISPLAYS WENT BLACK.
